# SDR SWAA2021040507042

- Difficulty date: August 7, 2020
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF HAS DAMAGE / FABRICATED NEW FLOOR PANEL AT AFT CARGO COMP # 140AF PER B737-700 AMM 25-52-01-201-801
